# SDR COMA0570105

- Difficulty date: September 28, 2005
- Submitted: September 30, 2005
- Operation: Air carrier
- Aircraft: N367CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10069
- Aircraft time: 7,872 hours, 6,090 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: CC670341757
- Condition: Corroded
- Location: Fs 280
- Part time: 7,872 hours, 6,090 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE TRANSVERSE BEAM AT FS 280 IS CORRODED FROM LBL 36 TO RBL 36.  THE CORRODED TRANSVERSE BEAM WAS REMOVED.  A NEW TRANSVERSE BEAM WILL BE INSTALLED IAW REO 670-53-11-047 REV C.
